Welcome to Our Community

Wanting to join the rest of our members? Feel free to sign up today.

Sign Up

Imitrex (Sumatriptan) 6mg Shot in Stomach

Discussion in 'Treatments' started by Jackie Vest, May 6, 2015.

  1. Jackie Vest

    Jackie Vest Active Member

    Two days ago I went to the hospital with my 4th migraine with aura in just a few days time. I received a 6mg dose of Imitrex (Sumatriptan) as a shot in the belly. I also suffer from VS, and while I did not receive the shot as a treatment for the VS, I thought I'd just let you know how the shot affected me. First of all, for one hour after the shot, it made my headache far worse. I also experienced sinus pain, neck pain, was dizzy, weak, and basically felt like I had walked face first into a truck. After the first hour like that, all the pain went away completely, including my headache pain, and I felt completely normal again. To this day, I am still seeing flashes of light and "data" as I normally see after a migraine, and the visual snow remains the same. I have not had another migraine yet, but we will see how the next couple of days go.

    PS: YES, THE SHOT HURT!!!
     
  2. Joan

    Joan New Member

    Did you check for PFO ever? How about veins/arteries of your neck? Any instability in the neck? It must be quite of a pain to have migraines attacks so often..
    Do you have any eye abberrations (HOA)? Did you ever tested oxygen for your migraines? Do you have MTHFR gene fine? No polymorphisms?
     

Share This Page